# SDR SWAA2023090686601

- Difficulty date: August 7, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BS492 TO BS500A RBL21 AND WL156 AT FWD CARGO COMPARTMENT 2023-490506<[01] REPLACED WEB - INTERCOSTAL LOCATED BS492 TO BS500A RBL21 AND WL156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM-51-40-02 AND DWG-143A0080 REV: - SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED WEB - INTERCOSTAL LOCATED BS492 TO BS500A RBL21 AND WL156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM-51-40-02 AND DWG-143A0080 REV: - SEE INDIVIDUAL SIGN-OFF BELOW AS RII
